VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
Just started 50000u weekly for level of 13. Had several years of painful bones & muscles also have been taking Prilosec for about the same which from what I’ve read could be the reason so low. My issue & question is after taking the pill the next day I am in so much pain I can’t funtion well. Takes another day to recover. Make me not want to take the next dose. Is this common & will it resolve sooner than later ? Please help!

Asked by  Gigivisc on November 27, 2017

Answers
  •  Gigivisc on

    See title

    Answered by  Gigivisc on
  •  IAW on

    Prilosec does not cause low Vitamin D levels BUT it can cause low magnesium. This could be problem number one. Vitamin D uses a lot of magnesium. If it does not have enough, it will cause symptoms.
    Is the 50,000iu D2 OR D3? This could also be the second problem. Can you verify which it is?
    Vitamin D should NOT cause pain. You could also be sensitive to Vitamin D and this would cause hypercalcemia.
    If you could answer some of the questions above, that will help me to give you some better advice.

    Answered by  IAW on
  •  Gigivisc on

    Thanks. It is d3. I started taking mag oxide 400 twice per day. If I can get back to taking Prilosec it would make things great. I have very bad acid reflux I took the 50000u again on Sunday morning & again was in quite a bit of muscle pain on Monday. Can’t help but think it’s related. I also take calcium 600 daily

    Answered by  Gigivisc on
  •  IAW on

    I am not a doctor.The symptoms of hypercalcemia include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain. A simple calcium blood test would confirm if it is this. The reading would be “high”.
    Magnesium oxide is not the best for absorption. (Anything that ends in “ate” is better.)
    If it is a magnesium issue then “maybe” the following would help. (I have suggested these things to others but no one has come back to say that it worked.)
    Take the magnesium for a week before taking anymore Vitamin D. Then try the Vitamin D again. You might want to get your own Vitamin D and take it in smaller amounts “daily”. (This is actually better for you.) So start with 5000iu a day or a lower amount and see what happens. If that causes the same problem, then come back and tell me. If you are OK then 50,000iu a week equals about 8000iu a day. The “official” safe upper limit is 10,000iu A DAY and you could take that.
    Let me know what happens.

    Answered by  IAW on

Recent Discussion

Popular Questions